# SDR SWIA201642323

- Difficulty date: June 23, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 34,178 hours, 20,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 LOWER FUSELAGE FRAME HAD OUT OF LIMITS CORROSION.  REMOVED AND REPLACED THE FRAME SECTOR IAW SRM.
